PL EN


2011 | 7 (14) | 241-251
Article title

Notes on line dependent coefficient and multiaverage

Content
Title variants
Languages of publication
EN
Abstracts
EN
In this paper we discuss new statistic tools which enable more precise economics data analysis. Firstly, we define line dependent coefficientas a cosine of the angle made of the cross of regression lines. This is the basis thanks to which we can define other nonlinear relation coefficients such as conic dependent coefficient. Just like the classic correlation coefficient, line dependent coefficient is also asymptotically normal. The second part of this article is about multiaverage, a generalization of the classic expected value of the random variable idea. The average may be considered as the root-mean-square average approximation of the random variable with one point. Multiaverage is an approximation of the random variable with more than just one point at the same time (which is important when we talk about random variables, whose distributions are mixtures, or about multimodal densities). While defining multiaverage, we use the standard moments method and some facts from the orthogonal polynomial theory. In this paper we give some numerical examples in which we use the aforementioned tools.
Year
Issue
Pages
241-251
Physical description
Contributors
References
  • Antoniewicz R. (1988). Metoda najmniejszych kwadratów dla zależności niejawnych i jej zastosowania w ekonomii. PN AE we Wrocławiu nr 445. Wrocław.
  • Antoniewicz R. (2005). O średnich i przeciętnych. Wydawnictwo AE we Wrocławiu. Wrocław.
  • Bateman H., Erdelyi A. (1953). Higher Transcendental Functions. McGraw-Hill Book Company. New York.
  • Brandt S. (1999). Data Analysis. Statistical and Computational Methods for Statistics and Engineers. 3rd editiom. Springer Verlag. New York.
  • Cramer H. (1958). Metody matematyczne w statystyce. PWN. Warszawa. McLachlan G., Peel D. (2004). Finite Mixture Models. John Wiley & Sons. New York.
  • Stanisz T. (1993). Funkcje jednej zmiennej w badaniach ekonomicznych. PWN. Warszawa.
  • Szego G. (1975). Orthogonal Polynomials. Coll. Publ., XXIII. Amer. Math. Soc. Providence.
  • Wilkowski A. (1995). The coefficient of dependence for consumption curve. Argumenta Oeconomica. No. 1.
  • Wilkowski A. (2009). Uwagi o współczynniku korelacji. Ekonometria. Vol. 27.
  • Wilkowski A. (2008). Notes on normal distribution. Didactics of Mathematics. No. 5.
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.desklight-af92d80a-0b3b-4515-ae6a-3563919f21b3
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.